Digitalis Glycosides/Amphotericin B
Serious. These medicines may interact and cause very harmful effects. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
When these two medicines are taken together, the amount of potassium in your blood may decrease. The effects of your digitalis medicine may increase.
What might happen:
The toxic effects of your digitalis glycoside may increase.
What you should do about this interaction:
If you experience a slow heart rate, nausea, vomiting, diarrhea, loss of appetite, weakness, or muscle cramps, contact your doctor as soon as possible.Your healthcare professionals (e.g. doctor or pharmacist) may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of medicine before checking with them first.
1.Miller RP, Bates JH. Amphotericin B toxicity. A follow-up report of 53 patients. Ann Intern Med 1969 Dec;71(6):1089-95.
2.Cushard WG Jr, Kohanim M, Lantis LR. Blastomycosis of bone. Treatment with intramedullary amphotericin-B. J Bone Joint Surg Am 1969 Jun;51(4):704-12.